# SDR REXA2022010600014

- Difficulty date: December 23, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Bs 485-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #2 SIDE SEAT TRACK FROM FS 485 TO FS 570 HAS CORROSION BEYOND LIMITS  REMOVED AND REPLACED R/H #2 SIDE SEAT TRACK FROM FS 485 TO FS 570 IAW MHIRJ REO 670-53-00-587 REV -B DATE 08/16/2022 HAS BEEN ATTACHED.
